# SDR MASA200602235

- Difficulty date: September 6, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,136 hours, 16,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2711 PHX - EMERGENCY PATH LIGHTING INOP.  AFT OF EXIT ROW.  MX RE-SECURED THE CONNECTOR AT THE LIGHT STRIP.  OP'S CHECK GOOD.
